Representative Functions on Topological Groups.
Commentarii mathematici Helvetici, Tome 44 (1969), pp. 476-483
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1969__44_139417,
author = {Antoine Derighetti},
title = {Representative {Functions} on {Topological} {Groups.}},
journal = {Commentarii mathematici Helvetici},
pages = {476--483},
year = {1969},
volume = {44},
zbl = {0186.04605},
url = {http://geodesic.mathdoc.fr/item/CMH_1969__44_139417/}
}
Antoine Derighetti. Representative Functions on Topological Groups.. Commentarii mathematici Helvetici, Tome 44 (1969), pp. 476-483. http://geodesic.mathdoc.fr/item/CMH_1969__44_139417/